Pedro Frejlich
Departamento de Matematica Pura e Aplicada
(email)
Submersions by Lie algebroids
Citation:
Submersions by Lie algebroids, Frejlich, Pedro , Journal of Geometry and Physics, Volume 137, Issue March 2019, p.237-246, (2019)
Exportar
Tagged
XML
BibTex
Google Scholar
Announcements
Bio
Publications
Classes
Recent Publications
Submersions by Lie algebroids
Normal forms for Poisson maps and symplectic groupoids around Poisson transversals
The homology class of a Poisson transversal
Morita Invariance of Intrinsic Characteristic Classes of Lie Algebroids
A note on symplectic topology of b-manifolds
The normal form theorem around Poisson transversals
more